# SDR SWAA2019040931468

- Difficulty date: March 28, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Strap
- Part number: 141A8310
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CHORD SUPPORT STRAP CORRODED AT BS. 320, RBL 58. / R&R STRAP IAW SRM AND DWG.
